# SDR CHQA201100206

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 17,360 hours, 18,497 cycles
- Engine: Allsn AE3007A
- Engine time: 19,621 hours, 17,099 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200010203
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 20,634 hours, 18,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF RECEIVED A BLEED 1 OVERTEMP MESSAGE ON THE EICAS.  DESELECTED THE NR 1 BLEED PER THE QUICK REFERENCE HANDBOOK AND TEMPERATURES RETURNED TO NORMAL.  THE CREW RETURNED TO KMKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
